Forum

× Welcome click the New Topic button to post

First round of BCG treatment and side effects

2 weeks 14 hours ago #58407 by Mohpepper
Having just finished my first round of BCG treatment I’d like to share what happened with me. 1st treatment was rather uneventful other than tired and sore muscles. # 2 was a good bit worse, lots of nausea and felt like death warmed over... went to er( was a weekend) and they gave me script for the nausea. Needless to say each got worse . During my 4th the nausea was so bad I took some Gaviscon!!!! DONT DO THAT!!! Come to find out the antibiotic they gave me can not be mixed with magnesium!! I almost stopped treatment right there but went for my 5th. I forgot to take my antibiotic TIL late that night.. 1 1/2 hours later I’m sick again. Come to find out it wasn’t the treatments, I was allergic to the antibiotics!!! I didn’t know, I thought it was from the treatment never been allergic to medication before. My doc gave me 4 pills each treatment in a small brown envelope with only the name on it. So please beware , and get info on anything they give you. I could have saved 5 weeks of feeling horrible. Hope this helps someone not go thru what I did.

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 1702 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 2 Latest User: JimJ
Yesterday Total Opened: 1 Yesterday Total Answered: 9
Total Posts: 52797 Total Subjects: 6868 Total Users: 8441
Powered by Kunena Forum